# SDR DALA1122060960

- Difficulty date: March 14, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 55,527 hours, 41,656 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5922580503
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER/ HORIZONTAL/ LT FWD SPAR CAP/ LOWER BARREL NUT HOLES CORRODED.  SPLICED IN NEW FWD SPAR CAP PER ERA 490788 -14.
